| Catalog Number |
5407FA2023 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 10 malfunction events in which the device or cutting accessory fractured.- 1 event had no patient involvement; no patient impact.- 8 events had patient involvement; no patient impact.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 10 events were reported for this quarter.Product return status 5 devices were evaluated based on historical data analysis.5 device investigation types have not yet been determined.Additional information 10 devices were labeled for single-use.10 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 10 events were previously reported during the reporting quarter; however, - 1 event was reported in error.- 9 previously reported events are included in this follow-up record.Product return status: 7 devices were evaluated based on historical data analysis.2 device investigation types have not yet been determined.
Event or Problem Description
This report summarizes 9 malfunction events in which the device or cutting accessory fractured.- 9 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 9 previously reported events are included in this follow-up record.Product return status: 9 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 9 malfunction events in which the device or cutting accessory fractured.9 events had patient involvement; no patient impact.